Been on them for 1.3 years bc of panic attacks
aloha crystal, yes tapering off of any opiate or benzo will make you feel as if your dying. i am on a taper off of percocet 10/325, which i was faithfully taking for the last 3 yrs daily. and my dose kept going up and up and up. finally im like no more. i tried many taper plans given to me from the family here and failed each one. finally i took from this and that taper and tried one of my own. im on about day 5 at reducing 1/8of pill a day out of 13. dont sound like much, but my withdrawls the last couple days say other wise. i began to excersize daily on the treadmill and bike riding 3 miles, and sweating i believed helped get the toxins out of my body. i finally was able to have a comfortble period. then i had a cosmetic procdure on my lips done and was unable to sweat or it could get infected. and thats when the waking up at odd times for me and the wds(withdrawls)came back. so i began to excersize and bike ride again and will continue to take extra measures for infection. felt great and i literally imagine the toxins comming out with my sweat. then shower it all off. imaginating that helps too. you may get it the first time around or the 5 or 10th where somewhere along the line thats where i am. but so far this is the one working for me. i really want this. hang in there, we are all here for you, and never ever give up. come chat with us anytime. aloha and takecare and God bless, helpmehawaii
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2010 • 1 answer
Updated 1 Apr 2018 • 5 answers
Lorazepam - Does this medication make you feel weird or just relaxed. I am deathly afraid of flying?
Updated 6 Feb 2015 • 4 answers
Does anyone know if they are phasing out lorazepam? Mylan no long makes it. If they do don't know...
Updated 26 Aug 2018 • 1 answer
Posted 21 Dec 2018 • 0 answers